# SDR SIMA200801102

- Difficulty date: January 9, 2008
- Submitted: January 11, 2008
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 8,135 hours, 7,149 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3484 DURING CLIMB AT 280, CREW REPORTED SERVICE DOOR WARNING INDICATION ILLUMINATED.  PRESSURIZATION HELD.  CREW DECLARED EMERGENCY.  AIRCRAFT REMOVED FROM SERVICE.  MAINTENANCE MEASURED GAPS AROUND SERVICE DOOR AND OPERATIONAL CHECKED THE DOOR, ISSUED MEL 52-04.  ADJUSTED MICROSWITCH S7246 IAW EMB 145 AMM 52-74-01.  OPERATIONAL TEST GOOD.  THIS RESTORES MEL 52-04.  AIRCRAFT RETURNED TO SERVICE.
